Erectile Dysfunction Community
Advice Please..
About This Community:

Welcome to the Erectile Dysfunction community. Topics covered include drugs that cause ED, heart-related ED, kidney-related ED, impotence, multiple sclerosis, nerve damage, penile pumps, Peyronie’s Disease, questions to ask your doctor about ED, social issues regarding ED, stress, spinal cord injury, and surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Advice Please..

I have ED problem and i just don't know what to do, its ruining my life big time. I turned 25 last April. I used to be a very active young man, I've had sex over 4-5 times a day in the past without no problem, but after i turned 22, i started noticing changes, i couldn't have sex with other women other than my girlfriend, i just cant seem to get it up with other women and after breaking up with my girlfriend, i started freaking out cos i just couldn't hold my ground with any woman i meet. i started getting worried and result to using Viagra and Cialis whenever i want to have sex. I tend not to take on any serious relationship so i wouldn't get expose ( i guess) I just couldn't stand myself having to take medications before sex all the time without my sex partner knowing, I'm feel i am too young to be having such issues, guys of my age are suppose to be having the time of there life in every ways possible.
I've been taking Viagra and Cialis for almost 4 years now, nobody knows this except from myself and it drives me crazy , knowing that i cant perform my duty as a man on demand. It causing me depression, i just cant seem to get my head straight , is like there is something deep down there killing me , even my friends are starting to notice, i don't talk much like i use to, is like my mind is in someplace else anytime i try having a conversation, i don't always have much to say and that is like the opposite of the man i use to be. PLEASE CAN I GET ANY ADVICE ON WHAT TO DO FROM ANYONE ? DOES ANYONE THINK MY NOT BEEN ABLE TO GET IT UP IS SOMETHING PSYCHOLOGICAL AND NOT A MEDICAL CONDITION ? any advice will be very much appreciated, im loosing my sanity as a man.( Sorry for the not too balance English, not an Englishman)
5 Comments Post a Comment
Blank
1696489_tn?1370825574
Hi, John.  As far as your taking medication, it is no one else's business what you take or what you take it for.  If you must, just say it's to prevent headaches, and leave it at that.  Other than that, it sounds as if the root of your problem has something to do with your now ex-girlfriend.  You should think about it, and maybe you can pinpoint something that was said or done between you that had an effect on your sexual performance.  If you can do this, you can go to a therapist for help in coping with the problem, then be done with it.  Blessings and prayers - Blu
Blank
Avatar_m_tn
Thank Blu, i appreciate that.   I've been trying my best to trace back the source of my problem but i never get past my now ex girlfriend that we broke up almost 4 years ago, she is the last woman i made love with naturally.
I just don't seem to understand what might have gone wrong, did our breaking up also took my sexual emotions???  
Blank
Avatar_m_tn
stop watching porn, sounds like porn induced ED

google "yourbrainonporn" thousands of med are getting ED by there late teens and early 20s
Blank
5373017_tn?1367139799
If u wathh alot od online porn stop. Not that you do. That is not what I'm saying but a large percent of guys your age r having the same problem. It is a epidemic. Somthing in the food or H20? I dont  know but it is very strange that you young guys r having the same problems as guys my age 50. Pollution in the environment maybe. Try detoxing the toxins out of your body and check out a supplement called Fenugreek (liquid kind).
                                                                                  Good Luck
Blank
Avatar_m_tn
Hi John, So your now 25, this means you have been on erection drugs since you were 21, Why ?, I think your find if read up about it the side effects of Viagra, your main problem seems from that, also these drugs can have some very bad side effects, which I think your now finding out, the hard way.
Your way out, which could be the hard way, no sex or masturbating for 8 weeks as a start, then se just how your doing after that, and keep away from any drugs, you need to get back to a proper sex life without drugs.
When you get over the 8 weeks come back to me and tell me how your doing then.
Good Luck
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Erectile Dysfunction Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Sexual Health Answerers
139792_tn?1299416777
Blank
Dalubaba
Indore, India
1622896_tn?1402351966
Blank
bobdylan1958
Outside London, United Kingdom
80052_tn?1358657300
Blank
jefelex
way off the beaten track!, BC
8476383_tn?1405137991
Blank
JacquiOlliver
New Zealand